×

Multiplikative quadratische Formen. (German) Zbl 0146.26001


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J. W. S.Cassels, On the representation of rational functions as sums of squares. Erscheint in Acta Arithmetica. · Zbl 0131.25001
[2] H. Lenz, Einige Ungleichungen aus der Algebra der quadratischen Formen. Arch. Math.14, 373-382 (1963). · Zbl 0132.00801 · doi:10.1007/BF01234972
[3] O. T.O’Meara, Introduction to quadratic forms. Berlin 1963.
[4] A. Pfister, Zur Darstellung von ? 1 als Summe von Quadraten in einem K?rper. J. London Math. Soc.l40, 159-165 (1965). · Zbl 0131.25002 · doi:10.1112/jlms/s1-40.1.159
[5] E. Witt, Theorie der quadratischen Formen in beliebigen K?rpern. J. reine angew. Math.176, 31-44 (1937). · Zbl 0015.05701 · doi:10.1515/crll.1937.176.31
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.